# SDR SIMA200619808

- Difficulty date: July 16, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- System (JASC): 2760 · Drag Control System
- Part: Relay
- Part number: M835366022M
- Condition: Failed
- Location: Spoiler Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MKE - FLT 4095 - ABORTED TAKEOFF FOR TAKEOFF CONFIGURATION WARNING WITH SPOILER OPEN EICAS MESSAGE.  RAI RELAY K0212, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
